RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 3(255), Pages 193–194 (Mi umn2557)  

This article is cited in 6 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Universal 3-deformations of special polyhedra

S. V. Matveev


Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:3, 226–227

Bibliographic databases:

MSC: 51M20, 58D05
Received: 19.11.1985

Citation: S. V. Matveev, “Universal 3-deformations of special polyhedra”, Uspekhi Mat. Nauk, 42:3(255) (1987), 193–194; Russian Math. Surveys, 42:3 (1987), 226–227

Citation in format AMSBIB
\Bibitem{Mat87}
\by S.~V.~Matveev
\paper Universal 3-deformations of special polyhedra
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 3(255)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn2557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=896891}
\zmath{https://zbmath.org/?q=an:0645.57003|0632.57004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..226M}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 3
\pages 226--227
\crossref{https://doi.org/10.1070/RM1987v042n03ABEH001431}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987N637200016}


Linking options:
  • http://mi.mathnet.ru/eng/umn2557
  • http://mi.mathnet.ru/eng/umn/v42/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Riccardo Benedetti, Carlo Petronio, “A finite graphic calculus for 3-manifolds”, manuscripta math, 88:1 (1995), 291  crossref  mathscinet  zmath  isi
    2. M. A. Ovchinnikov, “Representation of homeotopies of a torus by simple polyhedra with a boundary”, Math. Notes, 66:4 (1999), 436–441  mathnet  crossref  crossref  mathscinet  isi
    3. M. A. Ovchinnikov, “Spetsialnyi spain linzy tipa dlinnaya vosmerka i linza kak prostranstvo dvulistnogo nakrytiya 3-sfery, razvetvlennogo vdol dvumostnogo zatsepeleniya”, Vestnik ChelGU, 1999, no. 4, 145–154  mathnet
    4. Gennaro Amendola, “An algorithm producing a standard spine of a 3-manifold presented by surgery along a link”, Rend Circ Mat Palermo, 51:1 (2002), 179  crossref  mathscinet  zmath
    5. A. Yu. Makovetskii, “O preobrazovaniyakh singulyarnykh triangulyatsii 3-mnogoobrazii”, Vestnik ChelGU, 2002, no. 6, 19–24  mathnet
    6. V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavsky, “Sergei Vladimirovich Matveev (on his 70th birthday)”, Russian Math. Surveys, 73:4 (2018), 737–746  mathnet  crossref  crossref  adsnasa  isi  elib
    7. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “New aspects of complexity theory for 3-manifolds”, Russian Math. Surveys, 73:4 (2018), 615–660  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:199
    Full text:73
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019